Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Tightness bounds
for strongly mixing random sequences


Author: Richard C. Bradley
Journal: Proc. Amer. Math. Soc. 128 (2000), 1481-1486
MSC (2000): Primary 60G10; Secondary 60G07
Published electronically: October 5, 1999
MathSciNet review: 1676307
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a given strictly stationary, strongly mixing random sequence for which the distributions of the partial sums are tight, certain ``tightness bounds" exist which depend only on the marginal distribution and the mixing rate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 60G10, 60G07

Retrieve articles in all journals with MSC (2000): 60G10, 60G07


Additional Information

Richard C. Bradley
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405-5701
Email: bradleyr@indiana.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05404-0
PII: S 0002-9939(99)05404-0
Keywords: Strictly stationary, strong mixing, tightness
Received by editor(s): June 25, 1998
Published electronically: October 5, 1999
Additional Notes: This work was partially supported by NSF grant DMS 9703712.
Communicated by: Stanley Sawyer
Article copyright: © Copyright 2000 American Mathematical Society